Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i1.20
pages 13-28

Estimates of Perturbations of Nonlinear Indirect Interval Control System of Neutral Type

Andrey V. Shatyrko
Kiev National Taras Shevchenko University, Ukraine
Denis Ya. Khusainov
Kiev National Taras Shevchenko University, Kiev
Jozef Diblik
University of Technology, CEITEC, Brno (Czech Republic)
Jaromir Bastinec
Brno University of Technology (Czech republic)
Alena Ryvolova
Brno University of Technology (Czech republic)

RESUMO

By employing the direct Lyapunov method with original Lyapunov−Krasovsky functional one has proved the sufficient stability conditions absolute in nonlinearity and time-delay, and interval with respect to parameters. The estimates of exponential decay of solutions and possible coefficients perturbations of the system linear part have been constructed. The results have been presented in the form of constructive algebraic inequalities.